Vaccine Induced Lupus? - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 2 Old 02-07-2012, 06:00 PM - Thread Starter
 
jules33's Avatar
 
Join Date: Jun 2010
Location: Boston
Posts: 53
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

My BIL has recently been diagnosed with Lupus.  He believes it is due to an antibiotic he took over a year ago.  His doctors (huge shocker) don't think so, and I actually don't either.  Everything I've read about drug-induced Lupus states that the symptoms appear immediately and resolve within weeks of stopping the drug.  I'm more apt to think this is a vaccine reaction but I can't find any information.  Has anyone ever heard of this happening?  He is definitely one to receive flu shots, which I understand are not live, but isn't the flu "mist" live?  I don't know...I have terrible preggo brain and exhaustion...maybe that's why my searches are yielding nothing.  Can anyone help??  Thank you in advance, I don't know what I'd do without this forum!


Proud mommy to DS 10/27/09, and two crazy fur babies, married to my superman, and loving this mommy thing! No circ, no vaxes, veg, and making up the rest as I go along
jules33 is offline  
Sponsored Links
Advertisement
 
#2 of 2 Old 02-07-2012, 08:54 PM
 
Taximom5's Avatar
 
Join Date: Jan 2012
Posts: 3,314
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 97 Post(s)

US government concedes hepatitis B vaccine caused lupus:  http://childhealthsafety.wordpress.com/2011/04/25/us-concedes-hep-b-causes-lupus/

Taximom5 is offline  
Reply

Tags
Vaccinations

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off